# SDR USAA020431

- Difficulty date: October 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69719477
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .25 INCH LONG, BETWEEN AT 1 AND NR 2 CAPTAINS WINDOW.  INSTALLED BOEING DOUBLER PER SRM 53-10-01.  (M)
